MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE HEXED SCREW; DENTAL SCREW
Model Number ILDAT5
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that abutment kept coming loose in patients mouth, would not stay engage with implant (ill-fitting).Not part of the recall.Tooth #13.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report.D1: brand name.D2: type of the device.D4: catalog number.D4: lot/serial #.D4: device expiration date.D4: device udi number.D9: device availability.G3: date received by manufacturer.G4: pma/510(k) number.G6: checked "follow-up".H2: checked follow-up type.H4: device manufacturer date.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One certain® gold-tite® hexed screw (iunihg) and associated abutment/crown were returned for investigation.The complaint alleged that the abutment kept coming loose in the patient¿s mouth.Visual evaluation of the as returned products identified signs of wear around the screw hex but no apparent signs of malfunction.Additionally, the screw devices and crown were still engaged.Functional testing could not be performed since the devices and crown were still engaged.Therefore, device malfunction could not be verified/confirmed.No pre-existing conditions were noted.The devices had been placed on tooth #13 for an unknown period of time.X-ray or picture images were not provided.Appropriate documentation was reviewed.Also, according to the ifu, patient factors like presence of occlusal abnormalities or parafunctional habits (e.G.Severe bruxism, clenching, overloading, or gnawing) may cause screw loosening, restoration fracture, and/or implant failure.Dhr review for the lot (1223789) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1223789) for similar events (complaint category keywords: loosening) and no other complaint was identified.Based on the available information, device malfunction could not be verified.Additionally, the reported event could not be verified as the exact details of event were nonverifiable.

Brand Name
CERTAIN GOLD-TITE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11392741
Report Number0001038806-2021-00357
Device Sequence Number3120998
Product Code NHA
UDI-Device Identifier00844868031413
UDI-Public(01)00844868031413(10)8467407-1
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberILDAT5
Device Catalogue NumberIUNIHG
Device Lot Number1223789
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer06/28/2021
07/15/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date06/28/2021
07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;